MathSciNet Relay Station
MathSciNet bibliographic data
MR2454003 47H10 (47H09 47J25)
Wang, Shao Rong; Yang, Ze Heng; Xiong, Ming A note on the paper: "Iterative approximation of fixed points for asymptotically nonexpansive type mappings with error term'' [Acta Math. Sinica (Chin. Ser.) 47 (2004), no. 4, 811–818; MR2090264] by Z. H. Sun and C. He. (Chinese) Acta Math. Sinica (Chin. Ser.) 51 (2008), no. 4, 671–676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement